Ver todas las categorías

CVS Health Extra Strength Headache Relief Geltabs - Acetaminophen, Aspirin (NSAID) & Caffeine

5.0
(2)

Cómo conseguirlo

RecogerNo disponible
Check more stores
EnvíoNo disponible
Unidades:
Agotado

Información

CVS Health Extra Strength Headache Relief Geltabs - Acetaminophen, Aspirin (NSAID) & Caffeine
20 u., 0.09 lb. N.° de artículo 342594
  • Powerful pain and headache reliever
  • Gel-tab form
  • Compares to the active ingredients in Excedrin® Extra Strength

CVS Health Extra Strength Headache Relief quiets tough pain and headaches.

This multi-formula pain fighter takes action to relieve headache, arthritis pain, muscle aches, toothache, and menstrual cramps.

Beber un vaso lleno de agua con cada dosis.

Para adultos y niños mayores de 12 años. Children under 12 years should not use unless directed by a doctor.

Ingredientes

Indicaciones

Advertencias

From CVS Health
See all CVS Health products
Productos relacionados
BC
50
BC Aspirin Fast Pain Relief Powders, 50 CT
BC
44
BC Powder Arthritis Pain Reliever Powder Sticks, 50 CT
CVS Health
CVS Health Cold & Sinus Relief, Ibuprofen and Pseudoephedrine HCl Capsules 200 mg/30 mg, Non-Drowsy, 20 CT
*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

CVS Health Extra Strength Headache Relief Geltabs - Acetaminophen, Aspirin (NSAID) & Caffeine

5.0
(2)
Agotado